| Model Number |
011160-10 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the loop snapped during the procedure in the patient.The loop was retrieved, and they swapped the loop for another to complete the case.No negative impact on state of health reported.
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: the working electrode is completely broken of at the level of the yellow insulation.The broken surfaces show a ductile appearance.The electrode is bent in itself towards the neutral electrode.Due to the fact that the broken surfaces show a ductile appearance (sign of a break by force) and the bending of the complete electrode towards the neutral electrode, the root cause can be determined as application of excessive force during use.The event is filed under internal karl storz complaint id: (b)(4).